Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 38, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 9:49 AM CDT for Palo Pinto County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 9:49 AM CDT (14:49 UTC)
- Expired
- Apr 3, 2012, 10:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 95 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:18 AM CDT | HAIL 1.5 | 1 S Graford, TX | PING PONG BALL SIZE HAIL REPORTED AT INTERSECTION OF GRASSY RIDGE ROAD AND HWY 337. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
045
WUUS54 KFWD 031449
SVRFWD
TXC363-031530-
/O.NEW.KFWD.SV.W.0038.120403T1449Z-120403T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 AM CDT
* AT 950 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTH OF GORDON...MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAFORD AROUND 1015 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3300 9841 3300 9806 3297 9806 3252 9829
3252 9857
TIME...MOT...LOC 1450Z 210DEG 34KT 3272 9836
$$2 follow-up statements
132
WWUS54 KFWD 031500
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CDT TUE APR 3 2012
TXC363-031530-
/O.CON.KFWD.SV.W.0038.000000T0000Z-120403T1530Z/
PALO PINTO TX-
1000 AM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR PALO PINTO COUNTY...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PALO PINTO...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAFORD AROUND 1015 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3300 9841 3300 9806 3297 9806 3252 9829
3252 9857
TIME...MOT...LOC 1500Z 210DEG 34KT 3279 9830
$$
DUNN272
WWUS54 KFWD 031517
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CDT TUE APR 3 2012
TXC363-031530-
/O.CON.KFWD.SV.W.0038.000000T0000Z-120403T1530Z/
PALO PINTO TX-
1017 AM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR PALO PINTO COUNTY...
AT 1016 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES SOUTH OF GRAFORD...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAFORD IN PALO PINTO COUNTY AT 1030 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3300 9841 3300 9806 3297 9806 3252 9829
3252 9857
TIME...MOT...LOC 1516Z 214DEG 34KT 3289 9826
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:27 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 3, 9:27 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 927 AM CDT TUE APR 3 2012 .UPDATE... UPDATE TO ISSUE THE SEVERE THUNDERSTORM WATCH. ALSO RAISED POPS IN THE WEST THIS MORNING DUE TO INCREASING STORM COVERAGE EVIDENT IN RADAR. 84 && .AVIATION... CONCERNS...IFR AND MVFR CIGS THIS MORNING AND THUNDER AFFECTING THE AIRPORTS TODAY. MVFR AND IFR CIGS ARE SPREAD ACROSS THE REGION THIS MORNING BUT SOME CLEARING IS OCCURRING JUST WEST OF THE TAF SITES. LATEST SATELLITE TRENDS SHOW CEILINGS FILLING BACK IN TO THE WEST...THUS WILL BEGIN THE TAFS WITH IFR AND MVFR CIGS AROUND 1000 FEET. IN ADDITION...SCATTERED LIGHT SHOWERS ARE DEVELOPING AROUND NORTH TEXAS AND PERIODS OF BRIEF LIGHT RAIN MAY AFFECT THE AIRPORTS THIS MORNING. A LARGE UPPER LEVEL LOW WILL BE MOVING INTO THE TEXAS PANHANDLE TODAY. AS IT CONTINUES TO SLOWLY PROGRESS EAST...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONT THAT IS CURRENTLY LOCATED WEST OF THE I-35 CORRIDOR. USING THE LATEST HI- RESOLUTION MODEL GUIDANCE...WILL MENTION THUNDER IN THE TAFS BETWEEN 16-22Z WITH THE BEST CHANCE FOR THUNDER TO AFFECT THE TAF SITES BETWEEN 18-22Z. IT IS ANTICIPATED THAT A LINE OF THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AIRPORTS IN THE EARLY AFTERNOON HOURS. THE DFW METROPLEX TAF LOCATIONS HAVE A BETTER CHANCE FOR THUNDERSTORMS TO AFFECT OPERATIONS THAN KACT. IT IS POSSIBLE THAT SOME OF THE STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND GUSTY WINDS. AS THE LINE OF THUNDERSTORMS CLEARS THE AIRPORTS TO THE EAST LATE THIS AFTERNOON ...CEILINGS ARE EXPECTED TO IMPROVE. THE WINDS WILL ALSO SHIFT TO THE SOUTH-SOUTHWEST AND THEN FINALLY TO THE WEST OR WEST-NORTHWEST OVERNIGHT. 82/JLD && .PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/ LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT 00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING. OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE. EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION. CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON. SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT. UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED. DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 56 80 57 80 / 80 20 5 5 0 WACO, TX 80 54 81 55 82 / 60 30 5 0 0 PARIS, TX 80 58 78 54 75 / 70 70 10 10 5 DENTON, TX 80 51 79 53 79 / 80 20 5 5 0 MCKINNEY, TX 80 54 78 52 78 / 80 40 5 5 5 DALLAS, TX 80 57 80 58 80 / 80 30 5 5 0 TERRELL, TX 80 58 80 54 79 / 80 50 5 5 0 CORSICANA, TX 81 59 81 56 80 / 70 50 5 5 0 TEMPLE, TX 81 55 82 55 83 / 50 30 5 0 0 MINERAL WELLS, TX 78 49 79 52 80 / 80 10 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 3, 4:05 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 405 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS...HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE REGION TODAY. 82/JLD
In the hours before
Local storm report, Apr 3, 9:03 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
903 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL CISCO 32.38N 98.97W
04/03/2012 E1.00 INCH EASTLAND TX LAW ENFORCEMENTLocal storm report, Apr 3, 9:11 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 3 S CARBON 32.23N 98.83W
04/03/2012 E1.75 INCH EASTLAND TX LAW ENFORCEMENTLocal storm report, Apr 3, 9:23 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL POSSUM KINGDOM LAKE 32.90N 98.50W
04/03/2012 E0.88 INCH PALO PINTO TX PUBLICSpecial weather statement, Apr 3, 9:27 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 AM CDT TUE APR 3 2012
TXZ116-031500-
PALO PINTO TX-
927 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PALO PINTO COUNTY
AT 927 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF RANGER...MOVING NORTHEAST
AT 25 MPH. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHWESTERN PALO PINTO COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.
VERY HEAVY RAIN...PENNY SIZED HAIL AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3276 9806 3261 9806 3251 9807 3251 9858
3275 9858
TIME...MOT...LOC 1427Z 203DEG 23KT 3260 9850
CAVANAUGHSpecial weather statement, Apr 3, 9:41 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 941 AM CDT TUE APR 3 2012 TXZ141-031515- COMANCHE TX- 941 AM CDT TUE APR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COMANCHE COUNTY AT 941 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES WEST OF DUBLIN...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON. NICKEL-SIZED HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3226 9855 3206 9842 3182 9874 3208 9893 TIME...MOT...LOC 1441Z 229DEG 27KT 3218 9856 CAVANAUGH
Local storm report, Apr 3, 9:49 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL GRAHAM 33.10N 98.60W
04/03/2012 E1.50 INCH YOUNG TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.